[Les exposants critiques pour l'opérateur extrémal de Pucci]
Dans cette Note nous présentons des résultats d'existence des solutions radiales pour l'équa- tion elliptique non linéare
(∗) |
In this Note we present some results on the existence of radially symmetric solutions for the nonlinear elliptic equation
(∗) |
Publié le :
Patricio L. Felmer 1 ; Alexander Quaas 1
@article{CRMATH_2002__335_11_909_0, author = {Patricio L. Felmer and Alexander Quaas}, title = {Critical exponents for the {Pucci's} extremal operators}, journal = {Comptes Rendus. Math\'ematique}, pages = {909--914}, publisher = {Elsevier}, volume = {335}, number = {11}, year = {2002}, doi = {10.1016/S1631-073X(02)02605-5}, language = {en}, }
Patricio L. Felmer; Alexander Quaas. Critical exponents for the Pucci's extremal operators. Comptes Rendus. Mathématique, Volume 335 (2002) no. 11, pp. 909-914. doi : 10.1016/S1631-073X(02)02605-5. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)02605-5/
[1] Fully Nonlinear Elliptic Equation, Colloquium Publication, 43, American Mathematical Society, 1995
[2] Asymptotic symmetry and local behavior of semilinear elliptic equations with critical Sobolev growth, Comm. Pure Appl. Math., Volume 42 (1989) no. 3, pp. 271-297
[3] A geometric proof of Kwong–Mc Leod uniqueness result, SIAM J. Math. Anal., Volume 24 (1993), pp. 436-443
[4] Uniqueness of the ground state solution for Δu−u+u3=0 and a variational characterization of other solutions, Arch. Rational Mech. Anal., Volume 46 (1972), pp. 81-95
[5] On the Liouville property for fully nonlinear equations, Ann. Inst. H. Poincaré Analyse Non Linéaire, Volume 17 (2000) no. 2, pp. 219-245
[6] Structure of positive radial solutions of semilinear elliptic equation, J. Differential Equations, Volume 133 (1997), pp. 179-202
[7] P. Felmer, A. Quaas, On critical exponents for the Pucci's extremal operators, Ann. Inst. H. Poincaré Analyse Non Linéaire, to appear
[8] Global and local behavior of positive solutions of nonlinear elliptic equations, Comm. Pure Appl. Math., Volume 34 (1981), pp. 525-598
[9] Existence and asymptotic behavior of nodal solution for semilinear elliptic equation, J. Differential Equations, Volume 106 (1993), pp. 238-245
[10] The heavy rotating string – a nonlinear eigenvalue problem, Comm. Pure Appl. Math., Volume 8 (1955), pp. 395-408
[11] Uniqueness of positive solution of Δu−u+up=0 in
[12] Uniqueness of positive solution of Δu+f(u)=0 in an annulus, Differential Integral Equations, Volume 4 (1991), pp. 583-596
[13] Eigenfunctions of the equation Δu+λf(u)=0, Soviet Math., Volume 5 (1965), pp. 1408-1411
- Generalized limit theorem and bifurcation for problems with Pucci's operator, Topological Methods in Nonlinear Analysis, Volume 56 (2020) no. 1, pp. 229-261 | Zbl:1465.35044
- Global bifurcation from intervals for problems with Pucci's operator, Zeitschrift für Analysis und ihre Anwendungen, Volume 39 (2020) no. 1, pp. 67-81 | DOI:10.4171/zaa/1651 | Zbl:1445.35038
- Existence and nonexistence of positive solutions to some fully nonlinear equation in one dimension, Journal of Functional Analysis, Volume 275 (2018) no. 8, pp. 2162-2196 | DOI:10.1016/j.jfa.2018.07.009 | Zbl:1406.35020
- Large critical exponents for some second order uniformly elliptic operators, Communications in Partial Differential Equations, Volume 32 (2007) no. 4, pp. 543-556 | DOI:10.1080/03605300500394397 | Zbl:1187.35071
- On uniqueness for nonlinear elliptic equation involving the Pucci's extremal operator, Journal of Differential Equations, Volume 226 (2006) no. 1, pp. 80-98 | DOI:10.1016/j.jde.2005.12.008 | Zbl:1245.35038
- Nonlinear eigenvalues and bifurcation problems for Pucci's operators, Annales de l'Institut Henri Poincaré. Analyse Non Linéaire, Volume 22 (2005) no. 2, pp. 187-206 | DOI:10.1016/j.anihpc.2004.05.004 | Zbl:1205.35087
- Some Recent Results on Equations Involving the Pucci’s Extremal Operators, Contributions to Nonlinear Analysis, Volume 66 (2005), p. 263 | DOI:10.1007/3-7643-7401-2_18
- Positive radial solutions to a s̀emilinear equation involving the Pucci's operator, Journal of Differential Equations, Volume 199 (2004) no. 2, pp. 376-393 | DOI:10.1016/j.jde.2004.01.001 | Zbl:1070.34032
Cité par 8 documents. Sources : Crossref, zbMATH
Commentaires - Politique